首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
CHARACTERIZATION OF FAT FRACTALS IN NONLINEAR DYNAMIC-SYSTEMS
被引:19
作者
:
EYKHOLT, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,PLASMA & FUS ENERGY STUDIES LAB,COLLEGE PK,MD 20742
UNIV MARYLAND,PLASMA & FUS ENERGY STUDIES LAB,COLLEGE PK,MD 20742
EYKHOLT, R
[
1
]
UMBERGER, DK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,PLASMA & FUS ENERGY STUDIES LAB,COLLEGE PK,MD 20742
UNIV MARYLAND,PLASMA & FUS ENERGY STUDIES LAB,COLLEGE PK,MD 20742
UMBERGER, DK
[
1
]
机构
:
[1]
UNIV MARYLAND,PLASMA & FUS ENERGY STUDIES LAB,COLLEGE PK,MD 20742
来源
:
PHYSICAL REVIEW LETTERS
|
1986年
/ 57卷
/ 19期
关键词
:
D O I
:
10.1103/PhysRevLett.57.2333
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:2333 / 2336
页数:4
相关论文
共 10 条
[1]
ECKE RE, UNPUB
[2]
EYKHOLT R, UNPUB
[3]
THE DIMENSION OF CHAOTIC ATTRACTORS
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
FARMER, JD
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
YORKE, JA
.
PHYSICA D-NONLINEAR PHENOMENA,
1983,
7
(1-3)
:153
-180
[4]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
FARMER, JD
.
PHYSICAL REVIEW LETTERS,
1985,
55
(04)
:351
-354
[5]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS AND ON FAT FRACTALS ON THE ENERGY SURFACE - REPLY
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
FARMER, JD
;
UMBERGER, DK
论文数:
0
引用数:
0
h-index:
0
UMBERGER, DK
.
PHYSICAL REVIEW LETTERS,
1986,
56
(03)
:267
-267
[6]
FINAL-STATE SENSITIVITY - AN OBSTRUCTION TO PREDICTABILITY
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
GREBOGI, C
;
MCDONALD, SW
论文数:
0
引用数:
0
h-index:
0
MCDONALD, SW
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
YORKE, JA
.
PHYSICS LETTERS A,
1983,
99
(09)
:415
-418
[7]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS AND ON FAT FRACTALS ON THE ENERGY SURFACE - COMMENT
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
GREBOGI, C
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
YORKE, JA
.
PHYSICAL REVIEW LETTERS,
1986,
56
(03)
:266
-266
[8]
EXTERIOR DIMENSION OF FAT FRACTALS
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
GREBOGI, C
;
MCDONALD, SW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
MCDONALD, SW
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
YORKE, JA
.
PHYSICS LETTERS A,
1985,
110
(01)
:1
-4
[9]
ABSOLUTELY CONTINUOUS INVARIANT-MEASURES FOR ONE-PARAMETER FAMILIES OF ONE-DIMENSIONAL MAPS
[J].
JAKOBSON, MV
论文数:
0
引用数:
0
h-index:
0
JAKOBSON, MV
.
COMMUNICATIONS IN MATHEMATICAL PHYSICS,
1981,
81
(01)
:39
-88
[10]
FAT FRACTALS ON THE ENERGY SURFACE
[J].
UMBERGER, DK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UMBERGER, DK
;
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
FARMER, JD
.
PHYSICAL REVIEW LETTERS,
1985,
55
(07)
:661
-664
←
1
→
共 10 条
[1]
ECKE RE, UNPUB
[2]
EYKHOLT R, UNPUB
[3]
THE DIMENSION OF CHAOTIC ATTRACTORS
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
FARMER, JD
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF LOS ALAMOS NATL LAB, DIV THEORET, LOS ALAMOS, NM 87545 USA
YORKE, JA
.
PHYSICA D-NONLINEAR PHENOMENA,
1983,
7
(1-3)
:153
-180
[4]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
FARMER, JD
.
PHYSICAL REVIEW LETTERS,
1985,
55
(04)
:351
-354
[5]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS AND ON FAT FRACTALS ON THE ENERGY SURFACE - REPLY
[J].
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
FARMER, JD
;
UMBERGER, DK
论文数:
0
引用数:
0
h-index:
0
UMBERGER, DK
.
PHYSICAL REVIEW LETTERS,
1986,
56
(03)
:267
-267
[6]
FINAL-STATE SENSITIVITY - AN OBSTRUCTION TO PREDICTABILITY
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
GREBOGI, C
;
MCDONALD, SW
论文数:
0
引用数:
0
h-index:
0
MCDONALD, SW
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
YORKE, JA
.
PHYSICS LETTERS A,
1983,
99
(09)
:415
-418
[7]
SENSITIVE DEPENDENCE ON PARAMETERS IN NONLINEAR DYNAMICS AND ON FAT FRACTALS ON THE ENERGY SURFACE - COMMENT
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
GREBOGI, C
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
YORKE, JA
.
PHYSICAL REVIEW LETTERS,
1986,
56
(03)
:266
-266
[8]
EXTERIOR DIMENSION OF FAT FRACTALS
[J].
GREBOGI, C
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
GREBOGI, C
;
MCDONALD, SW
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
MCDONALD, SW
;
OTT, E
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
OTT, E
;
YORKE, JA
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,DEPT MATH,COLLEGE PK,MD 20742
YORKE, JA
.
PHYSICS LETTERS A,
1985,
110
(01)
:1
-4
[9]
ABSOLUTELY CONTINUOUS INVARIANT-MEASURES FOR ONE-PARAMETER FAMILIES OF ONE-DIMENSIONAL MAPS
[J].
JAKOBSON, MV
论文数:
0
引用数:
0
h-index:
0
JAKOBSON, MV
.
COMMUNICATIONS IN MATHEMATICAL PHYSICS,
1981,
81
(01)
:39
-88
[10]
FAT FRACTALS ON THE ENERGY SURFACE
[J].
UMBERGER, DK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UMBERGER, DK
;
FARMER, JD
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
UNIV ARKANSAS,DEPT PHYS,FAYETTEVILLE,AR 72701
FARMER, JD
.
PHYSICAL REVIEW LETTERS,
1985,
55
(07)
:661
-664
←
1
→